Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 102, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2007, 2:16 PM MDT for El Paso County, Colorado. It was in force for 89 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2007, 2:16 PM MDT (20:16 UTC)
- Expired
- Jun 22, 2007, 3:45 PM MDT
- In force
- 89 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:51 PM MDT | HAIL 0.88 | 6 S Rush, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -458 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 222017
SVRPUB
COC041-222145-
/O.NEW.KPUB.SV.W.0102.070622T2016Z-070622T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT FRI JUN 22 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
THIS INCLUDES THE CITY OF COLORADO SPRINGS...
* UNTIL 345 PM MDT...
* AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH.
THIS STORM WAS CENTERED 5 MILES WEST OF ELLICOTT...OR 17 MILES EAST
OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
SOUTHERN PORTIONS OF COLORADO SPRINGS.
ELLICOTT.
YODER.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3907 10439 3865 10491 3852 10493 3852 10406
3871 10406 3905 10406
$$7 follow-up statements
000
WWUS55 KPUB 222027
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT FRI JUN 22 2007
COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
226 PM MDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 221 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR ELLICOTT...OR 21 MILES EAST OF COLORADO SPRINGS...AND
WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
YODER.
RUSH.
TRUCKTON.
AT 145 PM MDT...A WIND GUST OF 58 MPH WAS REPORTED AT THE COLORADO
SPRINGS AIRPORT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3907 10439 3861 10488 3852 10493 3852 10406
3871 10406 3905 10406
$$000
WWUS55 KPUB 222037
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT FRI JUN 22 2007
COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
236 PM MDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...
AT 234 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR ELLICOTT...OR 24 MILES EAST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. ANOTHER
SEVERE THUNDERSTORM WAS LOCATED 10 MILE SOUTH OF RUSH.
LOCATIONS IMPACTED INCLUDE...
YODER.
RUSH.
TRUCKTON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3912 10439 3895 10442 3863 10463 3852 10493
3852 10405 3870 10405 3911 10406
$$000
WWUS55 KPUB 222051
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT FRI JUN 22 2007
COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
250 PM MDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...
AT 247 PM MDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE CENTERED ALONG A LINE EXTENDING FROM
CALHAN TO 7 MILES SOUTHEAST OF ELLICOTT...OR ALONG A LINE EXTENDING
FROM 30 MILES EAST OF COLORADO SPRINGS TO 27 MILES EAST OF COLORADO
SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. ANOTHER
SEVERE THUNDERSTORM AHEAD OF THIS LINE WAS CENTERED 15 MILES SOUTH
OF RUSH...AND WAS ALSO MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
YODER.
TRUCKTON.
RUSH
OPEN COUNTRY OF EASTERN EL PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3911 10434 3893 10439 3853 10462 3852 10405
3870 10405 3911 10406
$$000
WWUS55 KPUB 222058
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT FRI JUN 22 2007
COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
256 PM MDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...
AT 255 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED 6 MILES EAST OF TRUCKTON...OR 40 MILES EAST
OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
ANOTHER SEVERE THUNDERSTORM WAS CENTERED 6 MILES SOUTH OF TRUCKTON
AND WAS ALSO MOVING SOUTHEAST AT 10 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST
CENTRAL EL PASO COUNTY.
AT 251 PM A NATIONAL WEATHER SERVICE SPOTTER SAW NICKEL SIZE HAIL 6
MILES SOUTH OF RUSH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3911 10434 3893 10436 3853 10440 3852 10405
3870 10405 3911 10406
$$000
WWUS55 KPUB 222108
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
308 PM MDT FRI JUN 22 2007
COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
308 PM MDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EASTERN EL PASO COUNTY...
AT 303 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED 12 MILES SOUTHEAST OF TRUCKTON...OR 35 MILES
NORTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN EL PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3903 10424 3852 10424 3852 10405 3870 10405
3903 10405
$$000
WWUS55 KPUB 222130
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT FRI JUN 22 2007
COC041-222145-
/O.CON.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
330 PM MDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
AT 329 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR RUSH...OR 38 MILES SOUTHWEST OF LIMON...
AND WAS MOVING TOWARD THE EAST AT 5 MPH.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3888 10415 3852 10416 3852 10405 3870 10405
3889 10405
$$000
WWUS55 KPUB 222138
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT FRI JUN 22 2007
COC041-222148-
/O.EXP.KPUB.SV.W.0102.000000T0000Z-070622T2145Z/
EL PASO CO-
338 PM MDT FRI JUN 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY
EXPIRES AT 345 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3888 10415 3852 10416 3852 10405 3870 10405
3889 10405
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:42 AM MDT, 10 hours 34 minutes earlier.
Area forecast discussion, Jun 22, 3:42 AM MDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 342 AM MDT FRI JUN 22 2007 .SHORT TERM... (TODAY AND TONIGHT) CONCERNS TODAY AND TONIGHT CENTER ON THUNDERSTORM COVERAGE AND STRENGTH .CURRENTLY...WEAK OUTFLOW BOUNDARY PUSHED TO LOWER ARKANSAS RIVER VALLEY WITH NORTHERLY SURFACE WIND. ISOLATED SHOWERS CONTINUE ALONG AND NORTH OF BOUNDARY. ISOLATED SHOWERS MOVING INTO WESTERN SECTIONS AHEAD OF SHORT WAVE. .TODAY...PLENTY OF SUNSHINE AND HEATING TODAY WILL WORK WITH SHORT WAVES THAT ARE RIPPLING AROUND UPPER RIDGE TO KICK OFF THUNDERSTORMS OVER THE HIGH TERRAIN. SLIGHTLY HIGHER DEW POINTS AND A WEAK EASTERLY WIND...ALONG WITH PASSING SHORT WAVE... SO EXPECT COVERAGE TO BE HIGHER THAN THURSDAY WITH FIRST CONVECTION/LIGHTNING OVER PIKE PEAK REGION AROUND MIDDAY WITH ADDITIONAL DEVELOPMENT ALONG SANGRE DE CRISTO MOUNTAINS AND WET MOUNTAINS AFTER 20Z. UPPER RIDGE BUILDS SLIGHTLY AND THUNDERSTORMS SHOULD ROLL OFF THE TERRAIN ACROSS I-25 CORRIDOR 21Z-04Z. RAISED POPS TO SCATTERED OVER EASTERN MOUNTAINS AND I-25 CORRIDOR FOR THIS AFTERNOON .TONIGHT...WELL DEFINED SHORTWAVE AND CAPE OVER 1K J/PG SHOULD BE ENOUGH TO FIRE UP SOME STRONG CONVECTION IN THE EVENING AND WITH SLOW MOVEMENT COULD SEE SOME ISOLATED +SHRA. CONVECTION SHOULD CONTINUE THROUGH EVENING ACROSS EASTERN PLAINS AS SHORT WAVE MOVES SOUTHEAST. MODELS COOL 700 TEMPS AROUND 2-4C WHICH COULD PROVIDE A COOL POOL FOR STRONGER DEVELOPMENT WITH STEEPER LAPSE RATES AND INSTABILITY MAINLY ALONG AND NORTH OF ARKANSAS RIVER. -FORTUNE- .LONG TERM... (SATURDAY THROUGH THURSDAY) METEOROLOGICAL CONCERNS FOR THE LONGER TERM CONTINUE TO INCLUDE GENERALLY ABOVE SEASONAL TEMPERATURES IN COMBINATION WITH ISOLATED TO SCATTERED POPS...WITH POPS STILL EXPECTED TO INCREASE BETWEEN NEXT TUESDAY AND THURSDAY. LATEST LONGER TERM MODELS STILL INDICATE THAT UPPER RIDGING SHOULD REMAIN OVER/NEAR CWFA DURING THE LONG TERM WITH MORE WIDESPREAD/DEEPER ATMOSPHERIC MOISTURE MOVING INTO THE REGION FROM TUESDAY INTO THURSDAY. IN ADDITION...LATEST MODELS SUGGEST THAT NORTHERLY SURGE WILL ATTEMPT TO MOVE INTO THE EASTERN PLAINS BY NEXT TUESDAY. WARMEST MAXIMUM TEMPERATURES OF THE LONG TERM SHOULD BE NOTED SUNDAY AND MONDAY...WITH AREAS SUCH AS PUEBLO MAKING ITS PUSH TO TRY TO GET THE 1ST 100F TEMPERATURE OF 2007...IT WILL BE CLOSE...CURRENTLY HAVE 99F MAXIMUM TEMPERATURES IN THE IMPENDING GRIDS/ZONES FOR PUEBLO ON SUNDAY AND MONDAY. FIRE WEATHER CONCERNS CONTINUE TO INCREASE...ALTHOUGH TEMPERED SOMEWHAT BY LOW-GRADE GRADIENT WINDS AS WELL AS RELATIVELY MOIST FIRE FUELS. && .AVIATION... THE MAIN CONCERN WILL BE THUNDERSTORM COVERAGE ALONG I-25 CORRIDOR. EXPECT THUNDERSTORMS TO DEVELOP OVER MOUNTAINS IN EARLY AFTERNOON THEN SPREAD/MOVE TO THE SOUTHEAST. THUNDERSTORMS WILL PRODUCE SOME GUSTY WINDS ESPECIALLY DURING THE AFTERNOON WITH LOWER CIGS POSSIBLE IN BRIEF HEAVY RAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 7:12 AM MDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 712 AM MDT FRI JUN 22 2007 COZ058>089-093>099-231315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 712 AM MDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING OVER THE EASTERN MOUNTAINS...PIKES PEAK REGION AND EASTERN PLAINS... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AROUND ONE INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. THE STORMS WILL ALSO BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL. THE STORMS WILL DEVELOP FIRST OVER THE PIKES PEAK REGION AND THE SANGRE DE CRISTO MOUNTAINS THEN MOVE ONTO THE EASTERN PLAINS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE HIGHEST POTENTIAL FOR MORE WIDESPREAD PRECIPITATION RUNNING FROM NEXT TUESDAY INTO NEXT THURSDAY. THE PRIMARY THREATS FROM THESE STORMS ARE EXPECTED TO BE LIGHTNING AND GUSTY WINDS...HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE...ESPECIALLY OVER EASTERN SECTIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 89 min |
| Jun 22, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 22, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 87 min |
| Jun 22, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 17 min |
| Jun 22, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 92 min |
| Jun 22, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 59 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.